Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Koolaid

What type of acne is this?

Recommended Posts

Hello everyone,

I am reposting this to get some info because i did not get any informative response to this post. I am in dire need of some advice concerning my acne as it is causing scarring. I am not sure what type of acne this is, but I will try to describe it. It starts off as what seems to be a blackhead on my inner cheek, but after a few days it begins to protrude and form a very tiny hard crust. The crust usually falls off by itself in few days or accidentlly comes off when washing, and leaves a very tiny hole on my face, which creates a scarred pore. ALso, I did not notice this type of acne until I started using Retin-A, which I think may have been the cause. Any advice to what this type of acne maybe would be greatly appreciated.

Share this post


Link to post
Share on other sites
i think it's just a blackhead. its hard to tell without photos. what is that hard crust like? what color?

At first I thought it was a blackhead, but really not sure because im not sure if blackheads are suppose to protrude to form a small hard ball. The crust is not exactly white, but more of a crust clear color.

Share this post


Link to post
Share on other sites

we appreciate if u could post some photos of it. it could just be a scab of an old skin since u said youre taking retin-a andd its action is actually digging up to the surface the accumulated sebum so the protrusien could of prolly been due to this

Share this post


Link to post
Share on other sites
we appreciate if u could post some photos of it. it could just be a scab of an old skin since u said youre taking retin-a andd its action is actually digging up to the surface the accumulated sebum so the protrusien could of prolly been due to this

I'm sorry I cannot post pic since I do not have a scanner or digital camera. Your opinion does make sense though. My skin does tend to peel and flake a lot, which maybe the cause. I have stopped using Retin-a for close to a year now as it was way to irritating and made my skin peel way too much, but even now I still seem to get this type of condition.

Share this post


Link to post
Share on other sites

A similar thing happened to me when I used retin A. I did not have any scarring prior to using. After being on it for a couple weeks my acne exploded all over my face. It eventually toned down but I was never acne free the whole time I was on it (almost one year) and it caused my face to be red and irritated and changed the pattern of my acne. Before using I only had mild acne which consisted of surface blemishes that normally only lasted a couple of days. While I was using retin A I started getting small hard bumps that were deep in the skin and everytime one would heal it would form a hard crusted ball on the end which always left me with a tiny, pin-prink looking scar and when enough of those formed in a row it left a thin, indented line. I was also left with bigger scars from healing acne lesions while on it. I continued to use it for so long out of desperation. My suggestion to you is to stop using it now before anymore damage happens and go with a different type of treatment. Differin, which is similar to retin A, but much easier on the skin and works ten times better for clearing up blemishes. If I could go back I would demand to be put on accutane in order to permantely clear up the acne in order to prevent any scarring.

Hello everyone,

I am reposting this to get some info because i did not get any informative response to this post.  I am in dire need of some advice concerning my acne as it is causing scarring. I am not sure what type of acne this is, but I will try to describe it. It starts off as what seems to be a blackhead on my inner cheek, but after a few days it begins to protrude and form a very tiny hard crust. The crust usually falls off by itself in few days or accidentlly comes off when washing, and leaves a very tiny hole on my face, which creates a scarred pore.  ALso, I did not notice this type of acne until I started using Retin-A, which I think may have been the cause. Any advice to what this type of acne maybe would be greatly appreciated.

Share this post


Link to post
Share on other sites

Thnx for the replys guys.

Northernflower21, I think we both are going through the same dilemma. Ur description of ur acne and scarring is exactly what I am going through. I have stopped using retin-a, but the after effects i can still see. It has changed the texture of my skin making it more thin which makes it more likely to scar. It is good to know that I am not alone =). Any suggestions to treat these shallow scars would be awesome =).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×